DOI 10.1097/icb.0000000000001875
Lipemia retinalis in setting of asparaginase and glucocorticoid therapy preceding acute pancreatitis.
Аннотация
PURPOSE: To report a case of asymptomatic grade III lipemia retinalis in the setting of pegylated asparaginase chemotherapy with concomitant glucocorticoid treatment which preceded an episode of acute pancreatitis.
METHODS
Case Report.
RESULTS
A 31-year-old male with acute lymphoblastic leukemia developed lipemia retinalis (triglycerides 1907 mg/dL) during consolidation therapy with pegylated asparaginase and glucocorticoids. Discontinuation of asparaginase and initiation of fenofibrate led to complete resolution of retinal findings and normalization of triglycerides. A month later, he developed acute pancreatitis (lipase 660 U/L) which resolved with intensive care management. He remains in remission with stable ocular findings.
CONCLUSION
Lipemia retinalis may serve as an early ophthalmic marker of chemotherapy-induced hypertriglyceridemia, particularly in the setting of combined glucocorticoid and asparaginase therapy. Prompt recognition is critical, as it can precede life-threatening complications such as acute pancreatitis and guide timely modifications in treatment.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.